# SDR DL76G071372

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 29,163 hours, 11,153 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1870
- Condition: Inoperative
- Location: Apu
- Part time: 21,938 hours, 22,360 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START SEVERAL TIMES.  ECU FAULTS SHOW P2 TROUBLE SHOT BY TROUBLESHOOTING TEAM NEEDS UPPER HARNESS.  REPLACED APU PER AMM.
